Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

JakeeeeeyXx

Member
  • Total Reviews

    0
  • Content Count

    10
  • Joined

  • Last visited

Community Reputation

0 Neutral

About JakeeeeeyXx

  • Rank
    New Member

Recent Profile Visitors

1203 profile views
  1. Hey, I appreciate the reply! I have been getting them occasionally so I'll just ask my derm what's best for me in terms of staying on accutane or coming off it... If possible would you be able to post on here how that goes for you? If not don't worry about it would just be intersted in knowing how it goes.. Hope it all works out for you though!
  2. Hi, I've been on accutane for around 9 months now, and I still get small occasional spots. How severe is it when you say that though? Are you still getting new spots everyday or is it more of a weekly thing? Because when I was on month 5 I remember I would get spots around once every 4-5 days but they wouldn't be as deep as perhaps they once were... At the moment I wash twice a day, morning and night (in the shower) and use aqueous cream as my moisturiser, which is very powerful stuff but do
  3. Hi! I've been on acctane for around 9 months now and I have made really good progress but I still get small spots... I can't really put a time scale on them it seems to be like I have no spots for 2 weeks then I'll get 3 in 3 days. The way I'm trying to look at it is that if I was offered this skin 9 months ago I'd have probably taken it, but I did kind of think it'd be better than this. I'm super red and my lips are pretty manky looking. I just want to know if this is normal, did you guys sti
  4. Hi! I've been on acctane for around 9 months now and I have made really good progress but I still get small spots... I can't really put a time scale on them it seems to be like I have no spots for 2 weeks then I'll get 3 in 3 days. The way I'm trying to look at it is that if I was offered this skin 9 months ago I'd have probably taken it, but I did kind of think it'd be better than this. I'm super red and my lips are pretty manky looking. I just want to know if this is normal, did you guys sti
  5. Hi Jake,It's funny because just the other day I posted a new topic about a somewhat similar situation I am beginning to find myself in. I have been on 30mg Accutane for just over 8 months now. During that time, my skin has been great, with not too much dryness. However, during my final month of my Accutane course, I have been beginning to notice new pimples appearing on my cheeks. I have no idea if this is only temporary (hopefully it is) but if this worsens then I'm going to have to have to co
  6. Hi, Like the last person said you should definitely get some form of face wash, however definitely stay away from products with micro beads in as this will just tear you face up (literally). I wash my face both morning and night and apply aqueous cream straight after which is one of the powerful moisturisers and my dry skin is quite calm... Hope this helps mate.
  7. Hi, I asked a similar question not long ago but would really appreciate some more info on this, But I've been on accutane for 7 months now starting at 30mg and have worked my way up to 50mg, my acne has definitely improved but I was really hoping it would have stopped by now. I'm still getting spots, pretty much always on my upper lip and temples... I don't really get it anywhere else. I feel like I do everything I possibly can to prevent it but my body still finds ways of producing new spot
  8. Hi, I use a neutrogena face wash not one with any kind of beads or anything in just a general spot repellent, and I use aqueous cream as my moisturiser. In terms of what my dermatologist has said, she never really tells me how I'm doing, she just says to continue with the course... I'll make sure I ask her what she thinks next time though! Thanks for answering so fast. Okay that's good to hear, thanks a lot for the reply I appreciate it!
  9. Hi, I've never written anything on any kind of website like this before and I don't even know if I'm writing in the right place at the minute. But anyway, I've been on accutane for 7 months, started at 30mg and am now on 50mg. I have definitely made progress, but I am still getting acne. Not really bad, nowhere near what it was but it's enough to really get me angry. I did honestly think that after 7 months of dry skin, having a red face and awful looking cracked sore lips my acne would have a
×